Advanced Search
MyIDEAS: Login

Choice-Nash Equilibria

Contents:

Author Info

Abstract

We provide existence results for equilibria of games where players employ abstract (non binary) choice rules. Such results are shown to encompass as a relevant instance that of games where players have (non-transitive) SSB (Skew-Symmetric Bilinear) preferences, as will as other well-known transitive (e. g. Nash´s) and non-transitive (e. g. Shafer and Sonnenschein´s) models in the literature. Further, our general model contains games where players display procedural rationality.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://homepage.univie.ac.at/Papers.Econ/RePEc/vie/viennp/vie0209.pdf
Download Restriction: no

Bibliographic Info

Paper provided by University of Vienna, Department of Economics in its series Vienna Economics Papers with number 0209.

as in new window
Length:
Date of creation: Aug 2002
Date of revision:
Handle: RePEc:vie:viennp:0209

Contact details of provider:
Web page: http://www.univie.ac.at/vwl

Related research

Keywords:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Nehring, Klaus, 1996. "Maximal elements of non-binary choice functions on compact sets," Economics Letters, Elsevier, vol. 50(3), pages 337-340, March.
  2. Martin J Osborne & Ariel Rubinstein, 2009. "A Course in Game Theory," Levine's Bibliography 814577000000000225, UCLA Department of Economics.
  3. Wayne Shafer & Hugo Sonnenschein, 1974. "Equilibrium in Abstract Economies Without Ordered Preferences," Discussion Papers 94, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Alcantud, J. C. R., 2002. "Non-binary choice in a non-deterministic model," Economics Letters, Elsevier, vol. 77(1), pages 117-123, September.
  5. Cubitt, Robin P & Sugden, Robert, 1998. "The Selection of Preferences through Imitation," Review of Economic Studies, Wiley Blackwell, vol. 65(4), pages 761-71, October.
  6. Fishburn, Peter C. & Rosenthal, Robert W., 1986. "Noncooperative games and nontransitive preferences," Mathematical Social Sciences, Elsevier, vol. 12(1), pages 1-7, August.
  7. Fishburn, P. C., 1984. "Dominance in SSB utility theory," Journal of Economic Theory, Elsevier, vol. 34(1), pages 130-148, October.
  8. Simon, Herbert A, 1978. "Rationality as Process and as Product of Thought," American Economic Review, American Economic Association, vol. 68(2), pages 1-16, May.
  9. Carlos Alós-Ferrer & Manfred Nermuth, 2002. "A Comment on "The Selection of Preferences Through Imitation"," Vienna Economics Papers 0207, University of Vienna, Department of Economics.
  10. Bergstrom, Theodore C., 1975. "Maximal elements of acyclic relations on compact sets," Journal of Economic Theory, Elsevier, vol. 10(3), pages 403-404, June.
  11. Sethi, Rajiv, 2000. "Stability of Equilibria in Games with Procedurally Rational Players," Games and Economic Behavior, Elsevier, vol. 32(1), pages 85-104, July.
  12. Dekel, Eddie & Safra, Zvi & Segal, Uzi, 1991. "Existence and dynamic consistency of Nash equilibrium with non-expected utility preferences," Journal of Economic Theory, Elsevier, vol. 55(2), pages 229-246, December.
  13. Osborne, M-J & Rubinstein, A, 1997. "Games with Procedurally Rational Players," Papers 4-97, Tel Aviv.
  14. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
  15. repec:ebl:ecbull:v:3:y:2003:i:7:p:1-9 is not listed on IDEAS
  16. Crawford, Vincent P., 1990. "Equilibrium without independence," Journal of Economic Theory, Elsevier, vol. 50(1), pages 127-154, February.
  17. Shafer, Wayne J, 1974. "The Nontransitive Consumer," Econometrica, Econometric Society, vol. 42(5), pages 913-19, September.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Alcantud, Jose C.R., 2006. "Maximality with or without binariness: Transfer-type characterizations," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 182-191, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:vie:viennp:0209. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Paper Administrator).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.